# SDR AALA20011797

- Difficulty date: September 13, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N320AA
- Make and model: Boeing 767223
- Aircraft serial: 22321
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: CON5330
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

AFTER TAKEOFF, RIGHT GEN OFF PLUS RIGHT GEN DRIVE LIGHT ON STEADY.  GEN DISCONNECTED BY CREW.  PLACARD RIGHT GEN INOPERATIVE PER MEL ENTERED IN MIC SHEET VERIFIED BOTH IDG'S AND APU OIL FULL IAW MEL 24-1 IDG REMAINS DISCONNECTED.  BITE CHECK OF BPCU SHOWS NO FAULT UP TO 10 FLIGHT LOGS, ON RIGHT GCU.  MEG CHECK SHOWED NO SHORTS.  SHOOK HAR 5272 WIRING.  NO OPENS NOTED.  REPLACED RIGHT ENGINE GCU.  RAN ENGINE.  LOADED RIGHT GENERATOR, NO FAULTS.  RIGHT GENERATOR OPS CHECK NORMAL.  REMOVED DEV 9-221DC-A MEL REP 24-1.  CLEARED MIC SHEET.  REPLACED IDG HARNESS HAR 5272 RAN RIGHT ENGINE SYSTEM CHECKS NORMAL.  (M)
